Gratus, J (2004) A noncommutative geometric analysis of a sphere-torus topology change. Journal of Geometry and Physics, 49 (2). pp. 156-175. ISSN 0393-0440Full text not available from this repository.
A one parameter set of noncommutative complex algebras is given. These may be considered deformation quantisation algebras. The commutative limit of these algebras correspond to the algebra of polynomial functions over a manifold or variety. The topology of the manifold or variety depends on the parameter, varying from nothing, to a point, a sphere, a certain variety and finally a torus. The irreducible adjoint preserving representations of the noncommutative algebras are studied. As well as typical noncommutative sphere type representations and noncommutative torus type representations, a new object is discovered and called a sphere-torus.
|Journal or Publication Title:||Journal of Geometry and Physics|
|Uncontrolled Keywords:||noncommutative geometry ; deformation quantisation ; sphere torus ; topology change|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited On:||10 Jan 2012 11:36|
|Last Modified:||09 Dec 2016 02:46|
Actions (login required)